Laws of the iterated logarithm for the brownian snake
Séminaire de probabilités de Strasbourg, Volume 34 (2000), pp. 302-312.
@article{SPS_2000__34__302_0,
     author = {Serlet, Laurent},
     title = {Laws of the iterated logarithm for the brownian snake},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {302--312},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {34},
     year = {2000},
     zbl = {0956.60012},
     mrnumber = {1768070},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2000__34__302_0/}
}
TY  - JOUR
AU  - Serlet, Laurent
TI  - Laws of the iterated logarithm for the brownian snake
JO  - Séminaire de probabilités de Strasbourg
PY  - 2000
DA  - 2000///
SP  - 302
EP  - 312
VL  - 34
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_2000__34__302_0/
UR  - https://zbmath.org/?q=an%3A0956.60012
UR  - https://www.ams.org/mathscinet-getitem?mr=1768070
LA  - en
ID  - SPS_2000__34__302_0
ER  - 
%0 Journal Article
%A Serlet, Laurent
%T Laws of the iterated logarithm for the brownian snake
%J Séminaire de probabilités de Strasbourg
%D 2000
%P 302-312
%V 34
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_2000__34__302_0
Serlet, Laurent. Laws of the iterated logarithm for the brownian snake. Séminaire de probabilités de Strasbourg, Volume 34 (2000), pp. 302-312. http://www.numdam.org/item/SPS_2000__34__302_0/

Bl Blumenthal R.M. Excursions of Markov processes. Birkhauser, Boston. | MR | Zbl

CCCsaki E., Csorgo M., Foldes A., Revesz P. (1995) Global Strassen-type theorems for iterated Brownian motions. Stoc. Proc. App. 59, 321-341. | MR | Zbl

Lg1 Le Gall J.F. (1993) A class of path-valued Markov processes and its applications to super-processes. Probab. Th. Rel. Fields 95, 25-46. | MR | Zbl

Lg2 Le Gall J.F. (1994) A path-valued Markov process and its connections with partial differential equations. Proc. First European Congress of Mathematics, vol. II, p.185-212. Birkhauser, Boston. | MR | Zbl

LPLe Gall J.F., Perkins E.A. (1993) The Hausdorff measure of the support of two dimensional super-Brownian motion. Ann. Probab. 23 (4). | MR | Zbl

PSPort S.C., Stone C.J. (1978) Brownian motion and classical potential theory, Academic Press, New-York. | Zbl

RYRevuz D., Yor M. (1994) Continuous martingales and Brownian motion, second edition. Springer-Verlag, Heidelberg. | MR | Zbl

Se1 Serlet L. (1995) On the Hausdorff measure of multiple points and collision points of super-Brownian motion. Stochastics and Stoc. Rep. 54, 169-198. | MR | Zbl

Se2 Serlet L. (1997) A large deviation principle for the Brownian snake. Stoc. proc. appl. 67 101-115. | MR | Zbl